# SDR 99ZZZX1448

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1149H
- Make and model: Mooney M20K
- Aircraft serial: 250607
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Part time: 2,222 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRONT ENGINE MOUNT - LORD MOUNT SEVERELY CORRODED DUE EXHAUST GAS LEAKING ON IT AT THE SLIP JOINT IN EXHAUST PIPE SYSTEM.
